# SDR AALA201710199025

- Difficulty date: October 1, 2017
- Submitted: October 22, 2017
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 21,479 hours, 7,987 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472193204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CORROSION ON AFT CABIN FLOORBEAM UPPER SURFACE AT FUSELAGE FRAME 68.  REMOVED AND REPLACED FLOORBEAM PER SRM 51-42-11 AND DRAWING D53472780.
